U.S. doctors online nowAsk doctors free
A 31-year-old male asked:

Hi, my 3 and a half week infant is suffering from horrible silent reflux. doctor put her on 2.5mg nexium, once a day. this was 2 weeks ago. but it is only getting worse. baby is restless, cries, arches her back? should we increase dose to twice a day

1 doctor answer1 doctor weighed in
Dr. Romanth Waghmarae
Pain Management 39 years experience
Reflux: Do not do anything without your doctor instructing you to do so. I assume your have seen the pediatrician - perhaps a visit to a pediatric GI specialist may help. The reflux has to be evaluated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 31-year-old male asked:

Hi, my 3 and a half week infant is suffering from horrible silent reflux. Doctor put her on 2.5mg nexium, once a day. This was 2 weeks ago. But it is only getting worse. Baby is restless, cries, arches her back?

3 doctor answers5 doctors weighed in
Dr. Nellmarie Bodenstein
A Verified Doctoranswered
A US doctor answeredLearn more
Reflux: Change the milk, Switch to formula specific for reflux such as Novolac AR, Nan AR. Did you have caeserean section? Risk then higher for vertebrae that is out of place. Thoracic vertebrae T7 causes reflux. Thus it might help taking your infant to the Chiropracter.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 12, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.